# SDR AALA201811069019

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 11,163 hours, 4,998 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK OF EMERGENCY LIGHTS, FOUND BOTH FIRST CLASS SEAT PATH LIGHTS INOPERABLE, BROKEN WIRES AT CONNECTOR UNDER SIDEWALL KICK PANEL BETWEEN BOTH FIRST CLASS SEATS ON LEFT SIDE OF AIRCRAFT. MAINTENANCE REPLACED CONNECTOR PINS PER ESPM 20-48-24 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
